# SDR UIEA2017041400553

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAIN DECK FLOORBEAM CORRODED AT BS 2240, LBL 33.   REPAIRED THE SEAT TRACK IAW SRM 53-00-51, REPAIR 3, REV 79, AND DWG 65B38112, SHEET 13, REV.
